$C$-class and $F(\psi,\varphi)$-contractions on $M$-metric spaces

Document Type : Research Paper


1 Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran

2 Department of Mathematics, Zanjan Branch, Islamic Azad University, Zanjan, Iran


Partial metric spaces were introduced by Matthews in 1994 as a part of the study of denotational semantics of data flow networks. In 2014 Asadi and {\it et al.} [New Extension of $p$-Metric Spaces with Some fixed point Results on $M$-metric paces, J. Ineq. Appl. 2014 (2014): 18] extend the Partial metric spaces to $M$-metric spaces. In this work, we introduce the class of $F(\psi,\varphi)$-contractions and investigate the existence and uniqueness of fixed points for the new class $\mathcal{C}$ in the setting of $M$-metric spaces. The theorems that we prove generalize many previously obtained results. We also give some examples showing that our theorems are indeed proper extensions.


Volume 8, Issue 1
July 2017
Pages 209-224
  • Receive Date: 28 September 2016
  • Revise Date: 06 April 2017
  • Accept Date: 04 June 2017